Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 8, Pages 1164–1171 (Mi zvmmf4333)  

This article is cited in 2 scientific papers (total in 2 papers)

On some estimates of the penalty coefficient in methods of exact penalty functions

V. G. Zhadan


Full text: PDF file (880 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:4, 124–128

Bibliographic databases:

UDC: 519.85
MSC: Primary 90C30; Secondary 49M37, 65K05
Received: 02.12.1982

Citation: V. G. Zhadan, “On some estimates of the penalty coefficient in methods of exact penalty functions”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984), 1164–1171; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 124–128

Citation in format AMSBIB
\Bibitem{Zha84}
\by V.~G.~Zhadan
\paper On some estimates of the penalty coefficient in methods of exact penalty functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 8
\pages 1164--1171
\mathnet{http://mi.mathnet.ru/zvmmf4333}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760243}
\zmath{https://zbmath.org/?q=an:0578.90071}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 4
\pages 124--128
\crossref{https://doi.org/10.1016/0041-5553(84)90244-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4333
  • http://mi.mathnet.ru/eng/zvmmf/v24/i8/p1164

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Evtushenko, V. G. Zhadan, “Exact auxiliary functions in optimization problems”, U.S.S.R. Comput. Math. Math. Phys., 30:1 (1990), 31–42  mathnet  crossref  mathscinet  zmath
    2. Ya. I. Zabotin, I. A. Fukin, “On a modification of the penalty shifting method for nonlinear programming problems”, Russian Math. (Iz. VUZ), 44:12 (2000), 47–52  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:144
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021